# SDR IPXA2016042202442

- Difficulty date: March 17, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB289452
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, TEMPORARY REPAIR INSTALLED ON RT WING BEADED DOUBLER AT XOS 783 -XOS 795.  INSTALLED NEW TEMP REPAIR AT XOS 783 -XOS 795 IAW EA 011-5730-01-A6218-IR AND EO MD11-5730-60578-A.
